# SDR CALA2025020402190

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 65,618 hours, 24,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"EMERGENCY LIGHT ARMED" ANNUNCIATOR LIGHT LAMP INOP REPLACED "EMERGENCY LIGHT ARMED" ANNUNCIATOR LIGHT LAMP WITH REF TO AMM: 33-11-00/201 OPS CHK GOOD.
